# SDR 39LA2013012200003

- Difficulty date: January 22, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N955BW
- Make and model: Frchld SA227DC
- Aircraft serial: P70282
- Aircraft time: 9,751 hours, 10,039 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Part serial: F9615117
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC PRESSURE WARNING LIGHT ILLUMINATED IN FLIGHT.  RETURNED TO BASE. R & R THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND PERFORMED GROUND RUNS WITH NO DEFECTS NOTED.
